# SDR VTZA990121

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 6047051
- Condition: Failed
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND LEFT AND RIGHT OVERWING EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED POWER PACK, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
